Home > Research > Publications & Outputs > Type B Gaussian Statistics as Noncommutative Ce...

Electronic data

  • CLT_typeB_els_revision

    Rights statement: This is the author’s version of a work that was accepted for publication in Journal of Mathematical Analysis and Applications. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of Mathematical Analysis and Applications, 480, 2, 2003 DOI: 10.1016/j.jmaa.2019.06.065

    Accepted author manuscript, 1.97 MB, PDF document

    Available under license: CC BY-NC: Creative Commons Attribution-NonCommercial 4.0 International License

Links

Text available via DOI:

View graph of relations

Type B Gaussian Statistics as Noncommutative Central Limits

Research output: Contribution to Journal/MagazineJournal articlepeer-review

Published

Standard

Type B Gaussian Statistics as Noncommutative Central Limits. / Blitvic, Natasha; Ejsmont, Wiktor.

In: Journal of Mathematical Analysis and Applications, Vol. 480, No. 2, 123294, 01.12.2019.

Research output: Contribution to Journal/MagazineJournal articlepeer-review

Harvard

Blitvic, N & Ejsmont, W 2019, 'Type B Gaussian Statistics as Noncommutative Central Limits', Journal of Mathematical Analysis and Applications, vol. 480, no. 2, 123294. https://doi.org/10.1016/j.jmaa.2019.06.065

APA

Blitvic, N., & Ejsmont, W. (2019). Type B Gaussian Statistics as Noncommutative Central Limits. Journal of Mathematical Analysis and Applications, 480(2), [123294]. https://doi.org/10.1016/j.jmaa.2019.06.065

Vancouver

Blitvic N, Ejsmont W. Type B Gaussian Statistics as Noncommutative Central Limits. Journal of Mathematical Analysis and Applications. 2019 Dec 1;480(2). 123294. https://doi.org/10.1016/j.jmaa.2019.06.065

Author

Blitvic, Natasha ; Ejsmont, Wiktor. / Type B Gaussian Statistics as Noncommutative Central Limits. In: Journal of Mathematical Analysis and Applications. 2019 ; Vol. 480, No. 2.

Bibtex

@article{fc7a11cd15964568ade2fc2cb23ddce9,
title = "Type B Gaussian Statistics as Noncommutative Central Limits",
abstract = "We show that the noncommutative Central Limit Theorem of Speicher can be adapted to produce the Gaussian statistics associated to Coxeter groups of type B, in the sense of Bo˙zejko, Ejsmont, and Hasebe. Viewed through the lens of central limits, the passage from q-Gaussian statistics, associated with symmetric groups, to the Gaussian statistics associated with Coxeter groups of type B is precisely the passage from a sequence of independent elements that pairwise commute or anticommute, to a coupled pair of such sequences. The results pave the way for the transfer of known results from the bosonic/fermionic settings to such broader contexts.",
author = "Natasha Blitvic and Wiktor Ejsmont",
note = "This is the author{\textquoteright}s version of a work that was accepted for publication in Journal of Mathematical Analysis and Applications. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of Mathematical Analysis and Applications, 480, 2, 2003 DOI: 10.1016/j.jmaa.2019.06.065",
year = "2019",
month = dec,
day = "1",
doi = "10.1016/j.jmaa.2019.06.065",
language = "English",
volume = "480",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

RIS

TY - JOUR

T1 - Type B Gaussian Statistics as Noncommutative Central Limits

AU - Blitvic, Natasha

AU - Ejsmont, Wiktor

N1 - This is the author’s version of a work that was accepted for publication in Journal of Mathematical Analysis and Applications. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of Mathematical Analysis and Applications, 480, 2, 2003 DOI: 10.1016/j.jmaa.2019.06.065

PY - 2019/12/1

Y1 - 2019/12/1

N2 - We show that the noncommutative Central Limit Theorem of Speicher can be adapted to produce the Gaussian statistics associated to Coxeter groups of type B, in the sense of Bo˙zejko, Ejsmont, and Hasebe. Viewed through the lens of central limits, the passage from q-Gaussian statistics, associated with symmetric groups, to the Gaussian statistics associated with Coxeter groups of type B is precisely the passage from a sequence of independent elements that pairwise commute or anticommute, to a coupled pair of such sequences. The results pave the way for the transfer of known results from the bosonic/fermionic settings to such broader contexts.

AB - We show that the noncommutative Central Limit Theorem of Speicher can be adapted to produce the Gaussian statistics associated to Coxeter groups of type B, in the sense of Bo˙zejko, Ejsmont, and Hasebe. Viewed through the lens of central limits, the passage from q-Gaussian statistics, associated with symmetric groups, to the Gaussian statistics associated with Coxeter groups of type B is precisely the passage from a sequence of independent elements that pairwise commute or anticommute, to a coupled pair of such sequences. The results pave the way for the transfer of known results from the bosonic/fermionic settings to such broader contexts.

U2 - 10.1016/j.jmaa.2019.06.065

DO - 10.1016/j.jmaa.2019.06.065

M3 - Journal article

VL - 480

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

M1 - 123294

ER -